MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sterling?; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Sterling?; catheter, percutaneous
Model Number H74939032250490
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
Sterling?
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50952629
Report Number2124215-2026-52121
Device Sequence Number13167670
Product Code LIT
UDI-Device Identifier08714729860044
UDI-Public(01)08714729860044(17)280318(10)36099366
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032250490
Device Catalogue NumberH74939032250490
Device Lot Number0036099366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown